Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 153, NWS St. Louis, MO

November 16, 2015Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 16, 2015, 11:13 AM CST for Saint Charles County, Missouri. It took effect at Nov 17, 2015, 5:08 PM CST. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Nov 16, 2015, 11:13 AM CST (17:13 UTC)
In effect from
Nov 17, 2015, 5:08 PM CST
Expired
Nov 19, 2015, 7:54 PM CST
In force
51 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Major

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 18.63 ft at Nov 18, 2015, 7:00 AM CST.

actionminormoderate510152011/1611/1711/1811/1911/2011/21
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WGUS43 KLSX 161713
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CST MON NOV 16 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 


Dardenne Creek at St. Peters affecting St. Charles County


.This Flood Warning is a result of 3.5 to 4 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-171713-
/O.NEW.KLSX.FL.W.0153.151117T2308Z-151120T0154Z/
/DRCM7.3.ER.151117T2308Z.151118T1200Z.151119T0154Z.UU/
1113 AM CST MON NOV 16 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Dardenne Creek at St. Peters
* from Tuesday afternoon to Wednesday night.
* At 10:00 AM Monday the stage was 2.4 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* The river is forecast to rise above flood stage tomorrow afternoon...
  crest near 24.8 feet Wednesday morning and fall below flood stage by
  Wednesday evening.
* Impact:  At 24.5 feet...University of Missouri Agricultural 
  Extension parking lot and greenhouse begins to flood near this 
  level.
* Impact:  At 23.0 feet...Residence north of Mexico Road begins 
  flooding near this height.
* Impact:  At 22.5 feet...Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.
* Impact:  At 22.3 feet...Near this height, the Brown Road underpass 
  beneath the railroad bridge begins flooding at Brown Road Park.
* Impact:  At 22.0 feet...Back yards begin flooding behind homes south
  of Mexico Road and along Oak Drive near this height.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/17  11/18  11/19  11/20  11/21

Dardenne Creek
  St. Peters      18.0    2.37      11.1   24.8   11.9    5.7    3.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
6 follow-up statements
968 
WGUS83 KLSX 170225
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CST MON NOV 16 2015

...The flood warning continues for the following creek in 
Missouri...

 
  Dardenne Creek at 
  
      St. Peters
  

.This Flood Warning is a result of 0.75-1.00 inches of rain that has
fallen already today and an additional 3.00-3.25 inches forecast through
late Tuesday night...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-180225-
/O.EXT.KLSX.FL.W.0153.151117T2234Z-151120T0255Z/
/DRCM7.3.ER.151117T2234Z.151118T1200Z.151119T0255Z.UU/
825 PM CST MON NOV 16 2015

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* From Tuesday afternoon to Wednesday evening.
* At 8:00 PM Monday the stage was 7.4 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* The river is forecast to rise above flood stage Tuesday
  afternoon and crest near 24.8 feet Wednesday morning. Additional
  rises are possible.
* Impact:  At 24.5 feet...University of Missouri Agricultural 
  Extension parking lot and greenhouse begins to flood near this 
  level.
* Impact:  At 23.0 feet...Residence north of Mexico Road begins 
  flooding near this height.
* Impact:  At 22.5 feet...Near this level the agricultural levee 
  between the creek and Highway C becomes over topped, flooding 
  Highway C and the cropland to the northwest of Highway C.
* Impact:  At 22.3 feet...Near this height, the Brown Road underpass 
  beneath the railroad bridge begins flooding at Brown Road Park.
* Impact:  At 22.0 feet...Back yards begin flooding behind homes south
  of Mexico Road and along Oak Drive near this height.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/17  11/18  11/19  11/20  11/21

Dardenne Creek
  St. Peters      18.0    7.37       9.2   24.8   12.4    6.2    4.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
651 
WGUS43 KLSX 171711
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CST TUE NOV 17 2015



...The flood warning continues for the following creek in 
Missouri...


  Dardenne Creek at St. Peters affecting St. Charles County


.This Flood Warning is a result of 1.50 to 2.00 inches of precipitation the 
past 24 hours and 2.00 to 3.00 inches of rain is forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-181711-
/O.EXT.KLSX.FL.W.0153.151118T0158Z-151120T0009Z/
/DRCM7.3.ER.151118T0158Z.151118T1200Z.151119T0009Z.UU/
1111 AM CST TUE NOV 17 2015

The Flood Warning continues for 
 The Dardenne Creek at St. Peters
* from this evening to Wednesday evening.
* At 10:00 AM Tuesday the stage was 8.9 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* The river is forecast to rise above flood stage this evening...
  crest near 23.6 feet by tomorrow morning and fall 
   below flood stage by tomorrow evening.
* Impact:  At 23.0 feet...Residence north of Mexico Road begins 
  flooding near this height.
* Impact:  At 22.5 feet...Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.
* Impact:  At 22.3 feet...Near this height, the Brown Road underpass 
  beneath the railroad bridge begins flooding at Brown Road Park.
* Impact:  At 22.0 feet...Back yards begin flooding behind homes south
  of Mexico Road and along Oak Drive near this height.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/18  11/19  11/20  11/21  11/22

Dardenne Creek
  St. Peters      18.0    8.93      23.6   11.5    5.7    3.7    3.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
060 
WGUS83 KLSX 180345
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CST TUE NOV 17 2015

...The flood warning continues for the following Creek in Missouri...
 
  
  
                    Dardenne Creek
                    
                      ...St. Peters 


.This Flood Warning is a result of rainfall amounts up to 5 inches...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-190345-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-151119T2244Z/
/DRCM7.3.ER.151118T0436Z.151118T1200Z.151118T2244Z.UU/
945 PM CST TUE NOV 17 2015

The Flood Warning continues for
  the Dardenne Creek at St. Peters.
* At 9 PM Tuesday the stage was 15.4 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* The Creek will rise to near 23.7 feet by tomorrow morning.
  The Creek will fall below flood stage by tomorrow afternoon.
* Impact:  At 23.0 feet...Residence north of Mexico Road begins 
  flooding near this height.
* Impact:  At 22.5 feet...Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.
* Impact:  At 22.3 feet...Near this height, the Brown Road underpass 
  beneath the railroad bridge begins flooding at Brown Road Park.
* Impact:  At 22.0 feet...Back yards begin flooding behind homes south
  of Mexico Road and along Oak Drive near this height.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/18  11/19  11/20  11/21  11/22

Dardenne Creek
  St. Peters      18.0   15.43      23.7   11.5    5.9    3.8    3.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
656 
WGUS83 KLSX 180718
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CST WED NOV 18 2015

...The flood warning continues for the following rivers in 
Missouri...
 
       Dardenne Creek 
       
          at St. Peters  

.This Flood Warning is a result of rainfall amounts up to 5 inches...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-190718-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-151119T2249Z/
/DRCM7.3.ER.151118T0633Z.151118T1200Z.151118T2249Z.UU/
118 AM CST WED NOV 18 2015

The Flood Warning continues for
  the Dardenne Creek at St. Peters
* until Thursday afternoon.
* At 1:00 AM Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* The river is forecast to crest near 23.0 feet this 
  morning. The river will fall below flood stage late this afternoon.
* Impact:  At 23.0 feet...Residence north of Mexico Road begins 
  flooding near this height.
* Impact:  At 22.5 feet...Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.
* Impact:  At 22.3 feet...Near this height, the Brown Road underpass 
  beneath the railroad bridge begins flooding at Brown Road Park.
* Impact:  At 22.0 feet...Back yards begin flooding behind homes south
  of Mexico Road and along Oak Drive near this height.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/19  11/20  11/21  11/22  11/23

Dardenne Creek
  St. Peters      18.0   18.11      23.0   11.5    5.9    3.8    3.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
246 
WGUS83 KLSX 181345
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CST WED NOV 18 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Dardenne Creek at St. Peters affecting St. Charles County 

.This Flood Warning is a result of 3 to 5 inches of rain the past
48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-191345-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-151119T1900Z/
/DRCM7.1.ER.151118T0633Z.151118T1300Z.151118T1900Z.UU/
745 AM CST WED NOV 18 2015

The Flood Warning continues for
  the Dardenne Creek at St. Peters
* until this evening.
* At 7 AM Wednesday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* The river is currently cresting and is forecast to fall below flood
  stage this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/19  11/20  11/21  11/22  11/23

Dardenne Creek
  St. Peters      18.0   18.63      11.5    5.9    3.8    3.3    3.2

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062                       

$$
277 
WGUS83 KLSX 181847
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CST WED NOV 18 2015

...The flood warning is cancelled for the following river in Missouri...


  Dardenne Creek at St. Peters
  

.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-181917-
/O.CAN.KLSX.FL.W.0153.000000T0000Z-151119T1900Z/
/DRCM7.1.ER.151118T0633Z.151118T1300Z.151118T1650Z.UU/
1247 PM CST WED NOV 18 2015

The Flood Warning is cancelled for
  the Dardenne Creek at St. Peters.
* At 12 PM Wednesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 10:50 AM Wednesday.
* The river will continue to fall to near 5 feet by Friday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/19  11/20  11/21  11/22  11/23

Dardenne Creek
  St. Peters      18.0   17.37      11.3    5.6    3.8    3.3    3.2

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 16, 5:41 AM CST, 5 hours 32 minutes earlier.

Area forecast discussion, Nov 16, 5:41 AM CST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 AM CST MON NOV 16 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 257 AM CST Mon Nov 16 2015

Rain was spreading northeastward into portions of central and
southeast MO early this morning. This activity was ahead of a
weak southwest flow shortwave and in a region of increasing
low level temperature and moisture advection on the nose of a
southwesterly low level jet. Rain should overspread the entire
area through the rest of the morning hours. May continue to get
additional development of showers this afternoon, mainly across
southeast MO and southwest IL. High temperatures will be cooler
today than yesterday due to the cloud cover and precipitation,
although close to normal values for mid November.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 257 AM CST Mon Nov 16 2015

Precipitation will ramp up tonight as the upper level and surface
low slowly approaches from the Plains with a strong 50-60 kt
south-southwesterly low level jet bringing abundant low level
moisture into our area with precipitable water values well above
normal for November. There will also be relatively strong upper
level divergence over our region ahead of the upper level
trough/low. With rainfall rates forecast to increase over the area
have begun a flash flood watch late tonight for much of the area,
particularly southeast and east central MO and southwest IL. Will
continue the watch through Tuesday night for much of the area with
a north to south band of heavy rainfall expected along the
occluded front forecast to translate slowly eastward through the
area Tuesday afternoon and night. The heaviest rain should shift
eastward to areas south and east of STL by late Tuesday night.
Total rainfall amounts of at least 3 inches are expected for most
of the forecast area with 4 to 5 inches forecast from STL south-
southwest through Ellington MO. Embedded thunderstorms are
expected especially tonight through Tuesday night, but severe
weather is expected to remain south of our forecast area where
there will be better heating and surface based instability. Only
lingering light patchy rain is expected on Wednesday, mainly
across northeast MO and west central and southwest IL as the upper
level low opens up and weakens as it shifts northeast of our area.
Colder temperatures are expected from Wednesday night into the
weekend as a deep northern stream upper level trough moves
eastward through the northern Plains and into the Great Lakes
region with a cold front dropping southeastward through our
forecast area Wednesday night into Thursday. Model solutions
differ heading into the weekend, but could not rule out light rain
or even light snow Friday night into Saturday.

GKS

&&

.AVIATION:  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 541 AM CST Mon Nov 16 2015

First round of rain is moving into the area at this time.
Terminals currently have VFR conditions, though IFR/MVFR ceilings
and visibilities currently are being reported off to the west
over western Missouri. These conditions will move into the
terminals later this morning as the rain saturates the lower
atmosphere. The steady rain should continue at the terminals
through early afternoon before there will be a break late in the
afternoon and early evening. May still be some showers during this
period and have added 6SM -SHRA during this period before a
moderate to heavy, steady rain moves back into the area during
the evening hours. The rain will cause wet runways at all
terminals during the period. In addition, there will be a slight
chance of thunderstorms this afternoon and tonight. Winds will be out
of the south with gusts to 20kts at times.

Specifics for KSTL: Rain is moving into the terminal early this
morning. Ceilings and visibilities will fall into the MVFR range
this morning, and fall below 2000ft and 5SM by this afternoon.
There should be some breaks in the rain during the afternoon and
early evening hours. Then a moderate to heavy, steady rain will
move back into the area with IFR conditions overnight.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flash Flood Watch from late tonight through Tuesday evening FOR
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Pike MO-
     Warren MO.

     Flash Flood Watch from late tonight through late Tuesday night
     FOR Iron MO-Jefferson MO-Madison MO-Reynolds MO-St. Charles
     MO-St. Francois MO-St. Louis City MO-St. Louis MO-Ste.
     Genevieve MO-Washington MO.

IL...Flash Flood Watch from late tonight through late Tuesday night
     FOR Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-
     Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe
     IL-Montgomery IL-Pike IL-Randolph IL-St. Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Nov 16, 5:04 AM CST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
504 AM CST MON NOV 16 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
504 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND
EASTERN MISSOURI THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS
POSSIBLE LATE TONIGHT ACROSS PARTS OF CENTRAL AND SOUTHEAST
MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. A FLASH
FLOOD WATCH IS IN EFFECT FOR THIS AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT.

WIDESPREAD RAINFALL WILL CONTINUE TUESDAY AND TUESDAY NIGHT
WITH HEAVY RAINFALL POSSIBLE. RAINFALL TOTALS OF 3 TO 5 INCHES
WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED. A FLASH FLOOD WATCH
CONTINUES IN EFFECT FOR MUCH OF THE AREA TUESDAY AND TUESDAY
NIGHT...SEE THE FLASH FLOOD WATCH PRODUCT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER
SERVICE.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:13 AM CSTFlash Flood WatchLSXCallaway, Cole, Crawford, Franklin, Gasconade, Iron and 15 more48 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.